Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the positivstellensatz in Weyl's algebra


Author: Joules Nahas
Journal: Proc. Amer. Math. Soc. 138 (2010), 987-995
MSC (2010): Primary 47L80
Published electronically: October 21, 2009
MathSciNet review: 2566565
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use harmonic analysis tools on the Heisenberg group to prove decay and regularity properties for a certain class of partial differential equations. These properties allow us to relax a technical condition for a sum of squares decomposition for the Weyl algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47L80

Retrieve articles in all journals with MSC (2010): 47L80


Additional Information

Joules Nahas
Affiliation: Department of Mathematics, University of California Santa Barbara, South Hall 6607, Santa Barbara, California 93106
Email: nahas@math.uesb.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10114-4
Received by editor(s): October 10, 2008
Received by editor(s) in revised form: November 9, 2008, and July 8, 2009
Published electronically: October 21, 2009
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.